# SDR UPS07850655

- Difficulty date: August 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5614372503
- Condition: Gouged
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT I/B FLAP CANOE FITTING I/B SIDE GOUGED.  REPAIRED LEFT I/B FLAP CANOE FITTING IAW UPS EA 008-2750-01-A1062 AND UPS RAA DC8-57-20229.
